# SDR TRAX200600759

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 11,845 hours, 9,998 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATTERY RIB CRACKED. REMOVED RT BATTERY RIB ACCESS COVER. REMOVED CONNECTORS J410 & J412. REMOVED REQUIRED FASTENERS FOR REPAIR. CUT OUT DAMAGED SECTION OF RT BATTERY RIB IAW REO 601R-57-51-046. DC699 9-26-06. RA313. FABRICATED -6 DOUBLER FROM SERVICEABLE PN S6144-4 IAW REO601R-57-51-046. DC699 9-26-06. RA333 FABRICATED -8 FILLER IAW REO 601R-57-51-046. DC699. OK TO ALODINE, PRIME AND PAINT -6 DOUBLER & -8 FILLER IAW REO601R-57-51-046. DC699 9-29-06. REINSTALLED CONNECTORS J410 & J412. DC699 9-29-06. RA190. OK TO INSTALL ACCESS COVER. RA190. REINSTALLED ACCESS COVER IAW CRJ SRM 51-41-04. DC699 9-29-06. RA190. COMPLIED WITH ASA REOI 601R-57-51-046 TO REPAIR RT BATTERY RIB. DG419 10-3-6. (CLOSED)
